# SDR SWAA982795

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND NR 2 ENG O/B PYLON AFT MOUNT AREA ABOVE ENG TAILPIPE L-ANGLE INSIDE AT TOP FASTENER IS CRACKED.  REPAIRED ANGLE PER BOEING SRM.
